# SDR C77A2019121900004

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 32,152 hours, 19,888 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE B6 BASIC CHECK AT EAMS, CORROSION WAS FOUND ON THE UPPER FLANGE OF THE CENTER FUSELAGE III LH IB SEAT TRACK (P/N 170-86081-005) AT FR84. THE DAMAGE TO THE UPPER FLANGE CAN BE REPAIRED BY SRM PART II 53-23-10 REPAIR 04 BY REMOVING THE DAMAGE AND INSTALLING A REPAIR DOUBLER. BECAUSE THE FLOOR TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION. SUPPLEMENTAL FOLLOW-ON INSPECTIONS OF THIS NEW REPAIR ARE NOT REQUIRED PER SRM PART II 53-23-10 REPAIR 04. EO E175-53MR-474 IS BEING ACCOMPLISHED UNDER WO 2807341 .
